# SDR UALA2011033001524

- Difficulty date: March 29, 2011
- Submitted: April 27, 2011
- Operation: Air carrier
- Aircraft: N556UA
- Make and model: Boeing 757222
- Aircraft serial: 26650
- Aircraft time: 62,310 hours, 23,009 cycles
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Condition: Loose
- Location: L3 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 3L WILL NOT ARM. SECURED LOOSE LANYARD IN POUCH. ARM DISARM FUNCTION CHECKS OKAY.
